# SDR AALA201901229037

- Difficulty date: January 15, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 19092151405
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 1, OUTBOARD EDGE WIDTH REDUCED AND WORN.  REPLACED THE FLAP TRACK IAW AMM 57-54-21-400-801-B.
